advertisement
Question
Posted by: TS | 2009/02/24

Depo

Please can you advise. I am cuurently on the Depo injection and will be turning 40 soon. I have been advised that I need to chnage my contraception method. I have prefered this one for a few reasons it keeps my PMS at bay and also I have had no bleeding since going onto the injection. I would obviously like to continue with these benefits. What other options are available?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

There is no reason to stop the injectable. The Pill becomes a problem after 40. Other options are the Mirena or sterilisation.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement